# SDR CA050321003

- Difficulty date: March 10, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,421 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 350A25003138
- Condition: Cracked
- Location: Rear Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN AME WAS PERFORMING AN INSPECTION ON A DOOR PIN IAW AD F-2005-032 AND NOTICED THAT THE LT REAR SUPPORT BRACKET HAD A CRACK FROM THE EDGE OF THE PART TO THE RADIUS NEAR THE RT UPPER ATTACHMENT HOLE. THE PART WAS REPLACED.
